# SDR SWAA2019101437721

- Difficulty date: September 28, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 25,552 hours, 10,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A8123
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN BS. 767 TO BS. 787+6" UNDER R/H FORWARD FLOOR SHIELD L ANGLE THAT CONNECTS FLOOR SHIELD TO INTERCOSTAL CORRODED AROUND NUTPLATES.   / R&R ANGLE IAW DWG, SRM AND AMM.
